Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

164 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

What causes dizziness in a person with BP of 141/93?

Answered by
Dr.
Dr. Lilit Baghdasaryan

Cardiologist

Practicing since :2007

Answered : 1509 Questions

default
Posted on Mon, 9 Nov 2015 in Hypertension and Heart Disease
Question: What does a BP of 141/93 indicate? Patient is experiening dizziness and some nausea
How long before I get an answer? This could be critical?
doctor
Answered by Dr. Lilit Baghdasaryan 21 minutes later
Brief Answer:
It is not critical

Detailed Answer:
Dear Sir,

It is not critical. Don't worry. It is already good, that your blood pressure decreased from 169/120 to 141/93. Your dizziness and nausea can be caused from blood pressure fluctuations.

I could give you some more advises if you could tell the patient's usual blood pressure and heart rate, and if such fluctuations are common. Have the patient experienced high blood pressure before?
What is the patient's heart rate at the moment and does the patient take bystolic every day?

Take care


Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
default
Follow up: Dr. Lilit Baghdasaryan 20 minutes later
HR is now in the 80s. Was 96 when BP was 169/120
doctor
Answered by Dr. Lilit Baghdasaryan 17 minutes later
Brief Answer:
Welcome back

Detailed Answer:

After 169/120 mm Hg blood pressure with heart rate of 96 bpm, 141/93 with 80 bpm is a very good result. So don't worry. I would advise the patient to lie down and measure blood pressure in 2 hours.


Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
premium_optimized

The User accepted the expert's answer

Share on
Question is related to
Diseases and Conditions
Drug/Medication
Medical Topics

Recent questions on  Bystolic

doctor1 MD

have hypertension, bystolic, diabetic insulin pump, had tia in dec 09 on plavix, bp has been good since jan. feeling shaky last couple of days, checked at home and bp was 120/78 tues night, last night 117/76. today having really bad headache really shaky, not glucose, checked bp ( i work at a surgery center) 136/120, waited 10 min took again on same machine 137/94, went to different machine, 135/87 sitting, standing 143/98. should i be concerned about the 1st one?

doctor1 MD

I am 37 years old with active sex life with my wife. But in the last couple of months the volume of ejaculation has decreased significantly and this has been noted soon after I completed a course of Chantix to quit smoking and I also started prescribed Bystolic 10 mg.

doctor1 MD

Hi, I am taking Bystolic and amlodipine for hight blood pressure and synthroid for Hyshimotos Throiditus and my skin has become so thin that my arms are so brused that it looks like someone is mistreating me. (No one is). I bruse at the slightest touch and if just slightly scraped I bleed like a stuck pig. Could some of this be caused by one of my medications?

doctor1 MD

i have been on hbp meds for about 6 yrs. now i have been dealing w/ a hot nodule on my thyroid. they have treated w/ meds to shrink it then i had radioactive treatment. now on synthroid. went from hyper to border hypo to hyer (was in ER pulse rate 143). Now taking 10 mg of bystolic each morn, Just took my cuff 97/55 pr 97. Was at Dr today. I am at my wits end! any help.p.s. I have had excessive hair loss.Thank you

doctor1 MD

I am taking Amlodipine 5 MG, Clonidine 0.1 MG, Lisinop/HCTZ 20-25 M, and Bystolic 10 MG. I have ran out of my Bystolic and will get them tomorrow. My question is can I take the rest of of high blood pressure meds today with my Bystolic? Thank You!...

doctor1 MD

Hi Dr. XXXXXXX yes this is a followup. I started weaning from the bystolic 2.5mg on Nov 20. 12.5 for 4 days, then 6.25 for 4 days, then 3.125 for 3 days. Last dose on Thursday, Nov 30. On 12-6 I suddenly experienced bounceback blood pressure of...

doctor1 MD

I’m Taking levothyroxine 0.025 ,losartan/ HCTZ 25mg and bystolic 10mg when is it best to take this in am or pm?